RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2018, Volume 104, Issue 5, Pages 649–658 (Mi mz11584)  

This article is cited in 1 scientific paper (total in 1 paper)

Exact Calculation of Sums of the Lorentz Spaces $\Lambda^{\alpha}$ and Applications

E. I. Berezhnoi

P.G. Demidov Yaroslavl State University

Abstract: The norm on the sum of Lorentz spaces endowed with norms equal to the products of the classical norm by some numbers is exactly calculated. The obtained result makes it possible to prove an extrapolation theorem for collections of Lorentz, Lebesgue, and Marcinkiewicz spaces with a sharp constant.

Keywords: sum of Lorentz spaces, extrapolation theorems.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-51-06005
This work was supported by the Russian Foundation for Basic Research under grant 18-51-06005.


DOI: https://doi.org/10.4213/mzm11584

Full text: PDF file (470 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2018, 104:5, 628–635

Bibliographic databases:

UDC: 513.88+517.5
Received: 16.03.2017
Revised: 03.09.2017

Citation: E. I. Berezhnoi, “Exact Calculation of Sums of the Lorentz Spaces $\Lambda^{\alpha}$ and Applications”, Mat. Zametki, 104:5 (2018), 649–658; Math. Notes, 104:5 (2018), 628–635

Citation in format AMSBIB
\Bibitem{Ber18}
\by E.~I.~Berezhnoi
\paper Exact Calculation of Sums of the Lorentz Spaces~$\Lambda^{\alpha}$ and Applications
\jour Mat. Zametki
\yr 2018
\vol 104
\issue 5
\pages 649--658
\mathnet{http://mi.mathnet.ru/mz11584}
\crossref{https://doi.org/10.4213/mzm11584}
\elib{http://elibrary.ru/item.asp?id=36361303}
\transl
\jour Math. Notes
\yr 2018
\vol 104
\issue 5
\pages 628--635
\crossref{https://doi.org/10.1134/S0001434618110020}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000454546800002}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85059269006}


Linking options:
  • http://mi.mathnet.ru/eng/mz11584
  • https://doi.org/10.4213/mzm11584
  • http://mi.mathnet.ru/eng/mz/v104/i5/p649

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. I. Berezhnoi, “Extreme spaces for extrapolation”, Funct. Anal. Appl., 54:1 (2020), 1–6  mathnet  crossref  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:179
    References:17
    First page:18

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020